MathSciNet Relay Station
MathSciNet bibliographic data
MR1293823 (96a:51003) 51E15 (51A40)
Kantor, William M. Projective planes of order $q$ whose collineation groups have order $q\sp 2$. J. Algebraic Combin. 3 (1994), no. 4, 405–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement